On the key exchange with matrices of large order and graph based nonlinear maps

Romańczuk, Urszula and Ustimenko, Vasyl (2010) On the key exchange with matrices of large order and graph based nonlinear maps. Albanian J. Math., 4 (4). pp. 203-211. ISSN 1930-1235

[img]
Preview
Text
2010-18.pdf - Published Version
Available under License Creative Commons Attribution.

Download (345kB) | Preview
Item Type: Article
Subjects: Q Science >
Divisions: Engineering, Science and Mathematics > Mathematics
Depositing User: Tanush Shaska
Date Deposited: 19 Feb 2018 02:28
Last Modified: 19 Feb 2018 02:28
URI: http://repo.risat.org/id/eprint/220

Actions (login required)

View Item View Item